Michigan, 2007Damaging Winds in Michigan, March 26, 2007
March 26, 2007 · NWS MQT · 2 events in 2 counties and zones
A low pressure trough interacting with a warm, moist and unstable airmass produced a few severe thunderstorms over south central Upper Michigan early on the 26th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure trough interacting with a warm, moist and unstable airmass produced a few severe thunderstorms over south central Upper Michigan early on the 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Mar 25, 2:26 PM CST, 9 hours 48 minutes earlier.
Area forecast discussion, Mar 25, 2:26 PM CST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
426 PM EDT SUN MAR 25 2007
.SYNOPSIS...
WV IMAGERY AND RUC ANALYSIS INDICATED GENERALLY SW FLOW TOWARD THE
GREAT LAKES WITH A RDG OVER THE SE CONUS AND A TROF OVER THE WEST. A
WELL-DEFINED MID/UPPER LEVEL LOW INTO W CNTRL MN. A SHRTWV WAS ALSO
MOVING THROUGH THE PAC NW. AT THE SFC...LOW PRES WAS LOCATED NEAR
KFAR WITH A WARM FRONT FROM N CNTRL MN TO E CNTRL WI. UNSEASONABLE
WARMTH/HUMIDITY PREVAILED S OF THE FRONT WITH TEMPS IN THE MID TO
UPPER 70S F AND DEWPOINTS IN THE MID TO UPPER 50S. VIS LOOP
INDICATED THAT THE LOW CLOUDS HAD ALSO DISSIPATED OVER W UPPER MI
ALLOWING TEMPS TO CLIMB INTO THE LOWER 60S. SHRA/TSRA HAVE DEVELOPED
OVER E ERN MN AND WRN WI...S AND SW OF KDLH AHEAD OF THE MID LEVEL
LOW...AND WERE MOVING NE.
.SHORT TERM (TONIGHT)...
MAIN FCST CONCERN IS ON SEVERE THREAT.
LARGE SCALE SUPPORT FOR TSRA DEVELOPMENT WILL BE PROVIDED APPROACH OF
THE MID LEVEL LOW WITH HEIGHT FALLS AND INCREASING DEEP LAYER
QVECTOR CONV ALONG WITH UPPER LEVEL DIV FROM LEFT EXIT OF A 110 KT
250 MB JET OVER IA.
FCST AND MODIFIED SOUNDINGS INDICATE SB AND MU CAPE VALUES IN THE
1000-1500 J/KG RANGE AT THE SFC NEAR KIWD THIS EVENING AND AT 925 MB
INTO CNTRL UPR MI LATER THIS EVENING. SFC-1KM/SFC-6KM HELICITY/SHEAR
VALUES ARE FAVORABLE FOR STRONG/SEVERE STORMS. ALTHOUGH THE
POTENTIAL FOR SUPERCELLS IS GREATEST TO THE SW OF THE CWA OVER W
WI...SOME COULD AFFECT THE FAR W OR SW PORTION OF THE CWA BEFORE SFC
STABILIZATION INCREASES LATER THIS EVENING OR CELLS MERGE INTO A
LARGER MCS.ALTHOUGH DAMAGING WIND GUSTS COULD ALSO MOVE INTO CNTRL
UPPER MI...THE THE S AND SW CWA COULD WOULD ALSO SEE THE GREATEST
POTENTIAL FOR STRONGEST WINDS WHERE ANY STABLE LAYER WOULD BE
THINNEST. THE LOCAL LAPSWRF-ARW ALSO HINTS AT POTENTIAL FOR
THUNDERSTORMS PRODUCING STRONG/SVR WINDS OVER W AND S UPPER MI.
POTENTIAL FOR LARGE HAIL ALSO REMAINS GIVEN AMOUNT OF SHEAR/
INSTABILITY AND FREEZING LEVEL/WET BULB-ZERO HEIGHTS AROUND 10K/8K
FT.
THE FCST GENERALLY FOLLOWED THE 12Z NAM FOR TIMING ON SHRA/TSRA
THOUGH THE CWA OVERNIGHT.
.LONG TERM (MONDAY THROUGH NEXT SUNDAY)...
MONDAY...UPPER LOW CURRENTLY JUST TO THE NE OF WATERTOWN SOUTH
DAKOTA IS PROGGED TO BE LOCATED OVER EASTERN UPPER MICHIGAN AT 12Z.
CONTINUED SW FLOW ALOFT AHEAD OF A DEEP TROUGH APPROACHING THE WEST
COAST WILL HELP TO KEEP THE UPPER LOW ON A RAPID MOVEMENT TO THE
NE...ALLOWING FOR UPPER LEVEL RIDGING AND SUBSIDENCE TO FOLLOW IN
ITS WAKE. THEREFORE ANY SHOWERS SHOULD QUICKLY END IN THE MORNING.
THE BIG QUESTION IS HOW MUCH CLEARING CAN TAKE PLACE...PARTICULARLY
IN THE LESS CONFIDENT LOW LEVELS...WHICH WILL HIGHLY IMPACT
TEMPERATURES SINCE 850MB TEMPS ARE PROGGED TO RISE TO 9-11C BY 21Z.
UPSTREAM...THERE ARE SOME LOW CLOUDS ON THE BACK SIDE OF THE UPPER
LOW TO ABOUT THE POINT WHERE THE RIDGE AXIS SITS. THIS WOULD IMPLY
THAT THE WESTERN U.P. WOULD START CLEARING OUT OF THE LOW CLOUDS
BETWEEN 15-18Z...FOLLOWED BY THE CENTRAL U.P. BETWEEN 18-21Z.
THEREFORE...THE WARMEST READINGS ARE PLANNED ALONG THE WISCONSIN
BORDER INTO THE SOUTH CENTRAL U.P....WHERE READINGS SHOULD GET INTO
THE 60S. LAKE BREEZE ACTION MAY TEND TO HOLD TEMPS DOWN OVER THE
WESTERN U.P. AND FOR AREAS EAST OF MARQUETTE TOO.
MONDAY NIGHT INTO TUESDAY...UPPER TROUGH JUST OFF THE WEST COAST AT
00Z TUE WILL MOVE INLAND DURING THIS PERIOD. HEIGHT FALLS...DPVA AND
DOWNSLOPING WILL ALL HELP IN AIDING IN THE DEVELOPMENT OF A 995MB
SURFACE LOW IN WYOMING BY 00Z WED. CLOSER TO HOME...WARM ADVECTION
ALOFT AHEAD OF THE UPPER TROUGH WILL HELP TO HOLD THE UPPER RIDGE
AXIS OVER UPPER MICHIGAN. HOWEVER AT THE LOW LEVELS...A SURFACE COLD
FRONT IS SHOWN TO DROP SOUTH THROUGH THE AREA MONDAY EVENING...
ALLOWING A BUILDING 1025-1035MB HIGH OVER NW ONTARIO TO NOSE INTO
THE EASTERN U.P.. DRY AIR FLOWING AROUND THIS HIGH SHOULD KEEP ANY
PRECIPITATION TO OUR SOUTH...CLOSER TO THE COLD FRONT WHICH STALLS
NEAR I-80. REGARDING TEMPERATURES...NE WINDS DEVELOPING BEHIND THE
COLD FRONT WILL HELP TO DRAG IN COOLER CANADIAN AIR. FOR MONDAY
NIGHT...CLOUD COVER AS A RESULT OF MID-LEVEL FRONTOGENESIS SHOULD
KEEP READINGS UP IN THE 30S. ON TUESDAY...THERE ARE INDICATIONS OF
AT LEAST SOME SUNSHINE...AND WITH 850MB TEMPS OF 6-8C...WISCONSIN
BORDER AREAS SHOULD STILL TOP OUT IN THE MID 50S. A NE WIND WILL
KEEP LAKE SUPERIOR SHORELINE AREA QUITE A BIT COOLER (10-15
DEGREES)...ESPECIALLY SINCE THE WARMING INTERIOR MAY CAUSE A LAKE
BREEZE TO ADD ONTO THE WIND.
TUESDAY NIGHT INTO WEDNESDAY...UPPER TROUGH IS PROGGED TO MOVE INTO
THE FOUR CORNERS AND INTERMOUNTAIN WEST REGION BY 00Z THU...ALLOWING
THE RIDGE TO BUILD OUT AHEAD OF IT OVER THE WESTERN GREAT LAKES.
ALTHOUGH THIS BUILDING RIDGE MIGHT GIVE THE IDEA OF A SURFACE WARM
FRONT MOVING NORTHWARD...IN FACT IT LOOKS LIKE FRONT NEAR I-80 MAY
EVEN SLIP SOUTH A BIT. THIS APPEARS TO BE RELATED TO THE RIDGE
BECOMING NARROW AS A RESULT OF A TROUGH DROPPING INTO NEW ENGLAND...
THUS THE ONTARIO SURFACE HIGH IS ALLOWED TO STRENGTHEN. DRY EASTERLY
FLOW AROUND THE HIGH WILL KEEP MUCH OF THE EASTERN U.P. DRY THROUGH
THE PERIOD. HOWEVER...OVER THE WEST HALF OF THE U.P....INCREASING
ISENTROPIC LIFT UNDER THE BUILDING RIDGE SHOWN BY THE GFS/UKMET MAY
HELP TO BRING SOME SHOWERS AND THUNDERSTORMS INTO THE CWA.
HOWEVER...GIVEN THAT THE ISENTROPIC LIFT IS NOT THAT STRONG...AND
THE PROXIMITY OF THE DRY AIR...HAVE KEPT POPS NO HIGHER THAN 40.
WITH THE HIGH OFF TO THE NE AND A LOW DEEPENING OVER THE CENTRAL
PLAINS...AN EASTERLY TYPE WIND SHOULD CONTINUE AT THE SURFACE. WITH
MORE CLOUDS THAN TUESDAY...WEDNESDAY SHOULD EVEN BE COOLER...WITH
MOST PLACES IN THE 45 TO 50F RANGE...COOLEST ALONG THE SHORELINES
WITH THE ONSHORE FLOW.
THURSDAY THROUGH SUNDAY...THIS PERIOD OF THE FORECAST IS MUCH MORE
UNCERTAIN THAN IT WAS YESTERDAY...PARTICULARLY DUE TO A MAJOR CHANGE
WITH REGARDS TO THE UPPER LEVEL PATTERN SHOWN BY THE UKMET...
CANADIAN AND ECMWF IN THEIR 00Z RUNS TODAY. ALL MODELS AGREE THAT AN
UPPER TROUGH WILL BE LOCATED OVER THE INTERMOUNTAIN WEST AT 00Z THU
WITH AN UPPER LEVEL RIDGE AXIS WITH HEIGHTS OF 570-576 DAM OVER
UPPER MICHIGAN. THE PROBLEM AFTER THIS IS THE 06Z GFS AND PREVIOUS
RUNS OF THE ECMWF LIFT THE UPPER TROUGH INTO CENTRAL CANADA AND THEN
INTO THE GREAT LAKES THIS WEEKEND. THE REASON FOR THE LIFTING OUT
APPEARS TO BE RELATED TO A SHRTWV COMING OUT OF AN UPPER LOW IN THE
NE PACIFIC WHICH SERVES AS A KICKER. HOWEVER...AS DESCRIBED
EARLIER...THE 00Z ECMWF/UKMET/CANADIAN NOW SHOW A COMPLETELY
DIFFERENT IDEA. THE NEW IDEA IS THAT THE WESTERN TROUGH SPLITS INTO
TWO...WITH ZONAL FLOW MOVING ACROSS THE CENTRAL PORTION OF THE
SOUTHERN CANADIAN PROVINCES AND THE NEWLY FORMED UPPER LOW MOVING
SLOWLY EASTWARD INTO THE CENTRAL PLAINS. THE 24/12Z UKMET AND
PREVIOUS RUNS OF THE CANADIAN ALSO WERE ON LINE WITH THE NEW IDEA.
HPC PREFERRED TO STICK WITH CONTINUITY...WHICH WOULD FOLLOW A
SLIGHTLY SLOWER SOLUTION OF THE 06Z GFS AND PREVIOUS ECMWF RUNS.
HOWEVER... THIS IS A LOW CONFIDENCE PLAN AND MAYBE SUBJECT TO CHANGE
OVER THE NEXT DAY OR TWO. IT SHOULD BE NOTED THAT THIS IS A
FAVORABLE TIME OF YEAR FOR CUT-OFF LOWS...AS EVIDENCED ON THE
CURRENT WATER VAPOR LOOP TODAY.
AS FAR AS THE DETAILS...AS THE UPPER TROUGH LIFTS INTO NW
ONTARIO...WARM AND MOIST AIR WILL SPREAD UP INTO THE GREAT LAKES
AHEAD OF IT AND AN APPROACHING COLD FRONT. IT APPEARS THAT SOME
SHOWERS AND THUNDERSTORM COULD IMPACT UPPER MICHIGAN BEGINNING
WEDNESDAY NIGHT (WARM ADVECTION)...THEN CONTINUE INTO FRIDAY. COLDER
AIR WILL FLOW IN BEHIND THE COLD FRONT INTO THE WEEKEND ASSOCIATED
WITH THE UPPER TROUGH. IF THE 06Z GFS IS CORRECT...850MB TEMPS ARE
SHOWN TO FALL INTO THE -10 TO -14C RANGE ON SATURDAY. THIS MIGHT BE
COLD ENOUGH FOR LAKE EFFECT...BUT GIVEN THE ISSUE OF UNCERTAINTY
DESCRIBED ABOVE...WILL NOT INCLUDE ANY POPS FOR LES. A SURFACE RIDGE
IS THEN SHOWN TO MOVE INTO THE CWA ON SUN...BUT 850MB TEMPS
REMAINING NO HIGHER THAN -10C WILL RESULT IN KEEPING TEMPS COOL.
12Z CYCLE UPDATE...LATEST ECMWF AND CANADIAN CONTINUE TO SUPPORT
THEIR PREVIOUS RUNS...WHILE THE GFS HAS TRENDED TOWARDS THE
ECMWF/CANADIAN. AGAIN...THIS PRESENTS THE POSSIBILITY FOR MORE
CHANGE ON FUTURE FORECASTS...WHICH MAY BE QUITE DRAMATIC. STAY TUNED.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
JLB (SHORT TERM)
AJ (LONG TERM)
Hazardous weather outlook, Mar 25, 9:13 PM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
1113 PM EDT SUN MAR 25 2007
MIZ002-004>006-009>014-084-085-261200-
ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE-
DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
1113 PM EDT SUN MAR 25 2007 /1013 PM CDT SUN MAR 25 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA TONIGHT. LARGE
HAIL IS STILL POSSIBLE WITH SOME OF THE STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS ALONG THE WISCONSIN BORDER
AFTER MIDNIGHT TUESDAY NIGHT...OVER THE WEST HALF OF UPPER
MICHIGAN WEDNESDAY THROUGH THURSDAY...ACROSS ALL OF WEST AND
CENTRAL UPPER MICHIGAN THURSDAY NIGHT...AND OVER CENTRAL UPPER
MICHIGAN ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
MIZ001-003-261200-
KEWEENAW-NORTHERN HOUGHTON-
1113 PM EDT SUN MAR 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL END LATE TONIGHT. SOME OF THE STORMS MAY
PRODUCE SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
MIZ007-261200-
LUCE-
1113 PM EDT SUN MAR 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE INTO LUCE COUNTY AFTER MIDNIGHT...THEN
DIMINISH TO SCATTERED SHOWERS BY SUNRISE. SOME OF THE STORMS MAY
PRODUCE SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT.
LSZ221-241>248-263-264-261200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
1113 PM EDT SUN MAR 25 2007 /1013 PM CDT SUN MAR 25 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL END LATE OVER WESTERN LAKE SUPERIOR THIS
EVENING...AND INTO EASTERN LAKE SUPERIOR AFTER MIDNIGHT. SOME
STORMS MAY PRODUCE SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS OVER WESTERN LAKE SUPERIOR
AFTER MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...OVER ALL OF
LAKE SUPERIOR THURSDAY INTO THURSDAY NIGHT...AND OVER EASTERN UPPER
MICHIGAN ON FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ221-248-262-261200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
1113 PM EDT SUN MAR 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL MOVE OVER NORTHERN LAKE MICHIGAN AROUND
MIDNIGHT...THEN DIMINISH TO SCATTERED SHOWERS LATE. SOME STORMS
MAY PRODUCE LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
MARINE SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
MICHELS
In the hours before
Special weather statement, Mar 25, 11:06 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
106 AM EDT MON MAR 26 2007
MIZ012-013-260545-
DELTA-MENOMINEE-
1206 AM CDT MON MAR 26 2007
...SIGNIFICANT WEATHER ALERT FOR DELTA AND MENOMINEE COUNTIES UNTIL
1245 AM CDT(145 AM EDT)...
AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF STEPHENSON...OR 27 MILES
SOUTHWEST OF ESCANABA...MOVING EAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BAGLEY.
GOURLEY.
FORD RIVER.
STONINGTON.
FAIRPORT.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 25, 11:38 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
138 AM EDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG 5 N ESCANABA 45.81N 87.07W
03/26/2007 DELTA MI TRAINED SPOTTER
MANY TREE BRANCHES DOWN. SMALL TREE DOWN. DIME SIZED
HAIL.
&&
JLAThunderstorm Wind, Menominee
- When
- March 26, 12:14 AM CST
- Where
- Menominee County, 6.5 mi E of Carney
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.580, -87.436
Three-inch diameter tree limb snapped off and lying on County Road 374 just east of County Road 557 intersection.
Thunderstorm Wind, Delta
- When
- March 26, 1:25 AM EST to 1:28 AM EST
- Where
- Delta County, 5 mi N of Escanaba
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 45.822, -87.070
Many tree branches and a small tree downed. Dime-sized hail was also reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Texas, March 26, 2007$65,000 · 52 kt wind · 5 events
- Winter Storm and Heavy Snow in California, March 26 to 27, 2007$26,000 · 65 kt wind · 9 events
- Tornadoes and Flash Flooding in Texas, March 26, 2007EF0 · 25 events
- Lightning Strike in Michigan, March 26, 2007$25,000 · 1 event
- Heavy Snow in California, March 26 to 27, 200713 events
- Dust Storm and Heavy Snow in Nevada, March 26 to 27, 200762 kt wind · 6 events
- Hail in Michigan, March 26, 20071 in hail · 3 events
- Flash Flooding in Texas, March 26, 2007$1,000 · 3 events
- Hail and Damaging Wind in Texas, March 26, 2007$5,000 · 61 kt wind · 3 events
- Heavy Snow in Nevada, March 26 to 28, 20073 events
- Marine Hail in Lake Michigan, March 26, 20070.75 in hail · 2 events
- Hail in New York, March 26, 20070.75 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 23513, 23514.